MAUDE Adverse Event Report: ST. JUDE MEDICAL EP-WORKMATE¿ EP-4¿ CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL EP-WORKMATE¿ EP-4¿ CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number SYSTEM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the stimulator was unable to pace from any channel, but emergency pacing was still functional.All connections were checked and the system passed the self-test, however, no stimulation or impedance was able to be performed.The channel boxes were checked and the system was rebooted in the correct sequence with no resolution.The procedure was unable to be completed due to this issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the serial number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined. .

Brand Name
EP-WORKMATE¿ EP-4¿ CARDIAC STIMULATOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12821377
Report Number2184149-2021-00343
Device Sequence Number14877147
Product Code DQK
UDI-Device Identifier05415067001245
UDI-Public05415067001245
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYSTEM
Device Catalogue NumberH700124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown